MathSciNet Relay Station
MathSciNet bibliographic data
MR2308896 26D07 (33C05 33C45)
Baricz, Árpád Turán type inequalities for generalized complete elliptic integrals. Math. Z. 256 (2007), no. 4, 895–911.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement